Two-regular subgraphs of odd-uniform hypergraphs

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 68
  • Download : 0
Let k >= 3 be an odd integer and let n be a sufficiently large integer. We prove that the maximum number of edges in an n-vertex k-uniform hypergraph containing no 2-regular subgraphs is ((n-1)(k-1)) + left perpendicular n-1/k right perpendicular, and the equality holds if and only if H is a full k-star with center v together with a maximal matching omitting v. This verifies a conjecture of Mubayi and Verstraete. (C) 2017 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2018-01
Language
English
Article Type
Article
Citation

JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.175 - 191

ISSN
0095-8956
DOI
10.1016/j.jctb.2017.08.009
URI
http://hdl.handle.net/10203/263343
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0